# SDR DALA2022080305327

- Difficulty date: July 29, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 64,705 hours, 8,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3319 SEAT 30A EMERG ESCAPE PATH LIGHT INOP. CORRECTIVE ACTION: CRIMPED 2 NEW SOCKETS INTO FEMALE CONNECTOR(OUTBOARD). (9186121)
